# SDR C2XA11RI109

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 24,151 hours, 12,960 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2612
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 19,146 hours, 11,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2186 - EWR - FLIGHT CREW REPORTED, UNABLE TO MAINTAIN CLIMB PROFILE LEVELED OFF FL290 TO GAIN SPEED.  CLIMB TO FL310 AT 1000 FT MIN FL310 TO 350 AT 600FT PER MIN ONLY ABLE TO MAINTAIN MACH .70 IN CRUISE IN THE CLOUDS, 74-.76 IN CLEAR AIR AT 370.  EWR MX INFORMED THAT N1 TARGET NOT INCREASING DUE TO ENG 2 ANTI-ICE VALVE C/B OPENED.  MX REMOVED AND REPLACED ENG 2 ANTI ICE VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
